Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


BIPOLAR, DEPRESSION and SUICIDE
May 25, 2011

I am on Truvada,and Isentress for my HIV. I am undectable and CD4=467. I am on a HBP med (metoprolol tartrate), Diazepam (Meinere's-vertigo) which helps keep me upright. I tried to commit suicide April 2, 2011. Unfortuately, my partner and friend found me to soon. I am on Zoloft 150mg, Amblify 5mg and Cyproheptadine 4mg, for about a month. I have body aches,loss of concentration, nightmares, mood swings. I am seeing a therapist and a psychiatrist. We are stuggling to find the right meds. My question- Which bipolor and antidepressants would I have best results with minimal side effects? Your answer is very much appreciated

Response from Dr. Henry

As I tell many of my patients, I am an amateur psychiatrist so I cannot provide quality advice about treatment for severe depression in a forum like this due to the need for individual assessment and close follow-up (often seems to take some time and efforts of a mental health team to find what works for a given person). KH



Previous
fat burners
Next
pml

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement